# SDR SWAA2013052816501

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 33,247 hours, 19,353 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 251A24207
- Part serial: 3551
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TAB FAILED ELEVATOR TAB CONTROL CRACKED.  R & R VALVE IAW AMM.
